# SDR A6WA200440110

- Difficulty date: August 6, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER HOLE ELONGATED FOR ATTACHING PANEL 131AL.  REAMED HOLE FABRICATED FREEZE PLUG FROM 2025-T6 .3332 DIAMETER AND INSTALLED IAW BOMBARDIER, INC REO 601R-53-11-162.  (M)
